Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 3, 2012, 5:42 PM EDT for Bulloch County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 5:42 PM EDT (21:42 UTC)
- Expired
- Jul 3, 2012, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, SC
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 73 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 6:10 PM EDT | TSTM WND DMG | 4 Sse Nevils, GA | THE BULLOCH COUNTY 911 CENTER REPORTED SEVERAL TREES DOWN NEAR NEVILS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2583 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819 WWUS82 KCHS 032142 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 542 PM EDT TUE JUL 3 2012 GAZ100-115-116-032230- BULLOCH-EVANS-INLAND BRYAN- 542 PM EDT TUE JUL 3 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH AND BRYAN COUNTIES THROUGH 630 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM AKINS TO BAY ... NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BAY...BROOKLET...DENMARK...GROVELAND...NEVILS AND PEMBROKE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PENNY SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3242 8165 3216 8145 3207 8184 3238 8184 TIME...MOT...LOC 2143Z 239DEG 0KT 3234 8165 3219 8155 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 3, 4:51 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 3, 4:51 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
451 PM EDT TUE JUL 3 2012
.SYNOPSIS...
A STRONG UPPER RIDGE WILL REMAIN WEST OF THE AREA WHILE A SURFACE
TROUGH PERSISTS INLAND THROUGH THE UPCOMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
I HAD TO MAKE AN EARLY EVENING UPDATE FOR A COUPLE OF REASONS.
FIRST...I ISSUED A COASTAL FLOOD ADVISORY FOR CHARLESTON COUNTY
FOR THE EVENING HIGH TIDE CYCLE AS DEPARTURES ARE CURRENTLY
INCREASING AND WOULD SUPPORT MAXIMUM TIDE LEVELS BETWEEN 7 AND 7.2
FEET IN CHARLESTON HARBOR AROUND 9 PM OR SO.
NEXT...I AM GOING TO INCREASE POPS FOR THE NEXT FEW HOURS OVER
INTERIOR GEORGIA TO ACCOUNT FOR THE ONGOING CONVECTIVE ACTIVITY. I
STILL EXPECT IT TO WIND DOWN BEFORE MIDNIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY AND WEDNESDAY NIGHT...THE PROMINENT UPPER RIDGE AND
ANTICYCLONE WILL REMAIN CENTERED OVER THE CENTRAL CONUS WHILE BAGGY
TROFFING SLOWLY SLIDES SOUTHWARD FROM THE MID ATLANTIC. BY LATE
WEDNESDAY NIGHT THE TROF AND SOME LOWERING HEIGHTS WILL BEGIN
SNEAKING INTO THE NORTHERN REACHES OF THE FORECAST AREA. AT THE
SURFACE...THE AREA WILL CONTINUE TO BE CAUGHT INTO BETWEEN THE SUB
TROPICAL HIGH TO THE EAST AND A SURFACE TROF POSITIONED INLAND. AS
SUCH...THE PRIMARY FORCING AVAILABLE FOR PRECIPITATION WILL BE
DIURNAL HEATING AND SURFACE DESTABILIZATION...CONVERGENCE ALONG THE
SEA BREEZE...AND CONVERGENCE WITHIN THE SURFACE TROF IN THE
VICINITY. OVERALL THE ENVIRONMENT IS NOT OVERLY IMPRESSIVE WITH LI
VALES IN THE -1 TO -3 C RANGE DUE TO SLIGHT WARMING IN THE MID
LEVELS AND A HINT OF A CAP AROUND 800 MB. VARIOUS MODEL SOLUTIONS
SHOW MOST OF THE AFTERNOON CONVECTION OCCURRING WEST OF THE AREA
NEAR THE SURFACE TROF. I HAVE KEPT THE INHERITED POP SCHEME IN PLACE
WHICH SHOWS SLIGHT CHANCE TO CHANCE POPS ACROSS INLAND AREAS. EXPECT
HIGHS IN THE MID TO UPPER 90S INLAND WITH AFTERNOON HEAT INDEX
VALUES IN THE 100-105 DEGREE RANGE DUE TO SOME LOWER DEW POINTS. MOST
OF THE CONVECTION WILL DIMINISH AFTER SUNSET...BUT WITH THE TROF
SLOWLY MOVING IN FROM THE NORTH ISOLATED SHOWERS/STORMS COULD
CONTINUE IN SOME AREAS. LOWS WILL FALL INTO THE MID TO UPPER 70S.
THURSDAY THROUGH FRIDAY...THE GENERAL SETUP WILL REMAIN THE SAME
THROUGH FRIDAY WITH THE ONLY DIFFERENCE BEING THE PROXIMITY OF THE
WEAK UPPER TROF AND ANY IMPULSES ASSOCIATED WITH IT. 500 MB TEMPS
WILL GRADUALLY FALL THROUGH THE PERIOD...REACHING AROUND -8C BY
FRIDAY. THIS WILL RESULT IN LI VALUES AROUND -5 OR -6 EACH
DAY...WITH HIGHER PWATS APPROACHING 2 INCHES AT TIMES. NO
SIGNIFICANT CHANGES WERE MADE TO THE GOING FORECAST WHICH FEATURES
30-40 POPS EACH DAY WITH THE POTENTIAL FOR AT LEAST ISOLATED
ACTIVITY PERSISTING INTO THE OVERNIGHT. TEMPS FEATURE A SLIGHT
COOLING TREND DUE TO A SLIGHT FALLING OF HEIGHTS ALOFT...BUT WILL
REMAIN ABOVE NORMAL THROUGH THE END OF THE WEEK.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE BROAD TROUGH ALOFT WILL BEGIN TO DIMINISH THROUGH THE
WEEKEND...WITH A WEAK RIDGING PATTERN DEVELOPING IN ITS PLACE.
MOISTURE AND CONVERGENCE WILL REMAIN ENHANCED WITHIN AN INLAND
SURFACE TROUGH THAT WILL UNDERGO SEVERAL STAGES OF WEAKENING AND
STRENGTHENING THROUGH THE PERIOD. LATEST NUMERICAL MODEL SOLUTIONS
SUGGEST THE SURFACE PATTERN WILL BE WEAKEST FRIDAY AND
SATURDAY...AS THE ATLANTIC RIDGE ATTEMPTS TO BUILD BACK OVER THE
COASTLINE. THE SURFACE TROUGH THEN RESTRENGTHENS FROM THE NORTH
SUNDAY AND MONDAY...AS SOME ADDITIONAL SHORTWAVE ENERGY SLIPS INTO
THE REGION FROM THE GREAT LAKES. WILL MAINTAIN MENTION OF ISOLATED
TO SCATTERED SHOWERS/THUNDERSTORMS EACH DAY ACCORDINGLY...ESPECIALLY
DURING THE TIMES OF MAX HEATING/INSTABILITY OF THE AFTERNOON/EARLY
EVENING HOURS. HIGH TEMPERATURES WILL GENERALLY RANGE FROM THE LOW
TO MID 90S EACH AFTERNOON...STILL A FEW DEGREES WARMER THAN
SEASONAL NORMALS.
&&
.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
RIGHT NOW...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF
PERIOD. I HAVE PRETTY HIGH CONFIDENCE THAT THE CONVECTION WILL
STAY CLEAR OF KCHS. I AM A LITTLE LESS CERTAIN AT KSAV...BUT AT
THIS TIME I WILL HOLD OFF AMENDING UNLESS IT BECOMES MORE CLEAR.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
WIND WILL PICK UP A BIT FROM THE SOUTH AND SOUTHWEST THIS EVENING
AS THE LEE TROF GOES THROUGH ITS DIURNAL INTENSITY MAXIMUM...BUT
WILL STILL BE WELL BELOW ANY HEADLINE CRITERIA. SEAS MAY BUMP UP A
BIT TO 3 FEET IN THE OUTER MOST GEORGIA WATERS...WITH 1 TO 2 FEET
ELSEWHERE.
WEDNESDAY THROUGH SUNDAY...THE LOCAL WATERS WILL CONTINUE TO BE
LOCATED BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND
TROUGH TO THE WEST. SOUTH TO SOUTHWEST WINDS AT OR BELOW 15 KT WILL
PREVAIL FOR THE MOST PART...WITH SEAS 1 TO 3 FT ACROSS THE NEARSHORE
WATERS AND 3 TO 4 FT ACROSS THE OUTER MARINE ZONES. THE INLAND
SURFACE TROUGH WILL BE ON A STEADY STRENGTHENING TREND AS THE WEEK
PROGRESSES...TIGHTENING THE PRESSURE GRADIENT WITH THE ATLANTIC
SURFACE HIGH. SOUTH/SOUTHWEST FLOW COULD SURGE UP TO 15 TO 20 KT AT
TIMES...ESPECIALLY WEDNESDAY NIGHT...HOWEVER WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW SCA CRITERIA.
&&
.TIDES/COASTAL FLOODING...
AS MENTIONED ABOVE...THE TIDAL ANOMALIES HAVE INCREASED LATER THIS
AFTERNOON...SO I HAD TO ISSUE A COASTAL FLOOD ADVISORY FOR
CHARLESTON COUNTY FOR THIS EVENINGS TIDAL CYCLE.
TIDES WILL REMAIN ELEVATED ON WEDNESDAY...AND WITH THE TIME OF HIGH
TIDES IN THE LATE EVENING...THERE MAY NOT BE A LOT OF BEACH FOR
THOSE PLANNING TO ATTEND OCEANSIDE INDEPENDENCE DAY FESTIVITIES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...COASTAL FLOOD ADVISORY FROM 8 PM TO 10 PM EDT THIS EVENING FOR
SCZ050.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...ALSHEIMER
SHORT TERM...BSH
LONG TERM...79
AVIATION...JHP
MARINE...ALSHEIMER/BSH
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 3, 3:48 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT TUE JUL 3 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-042000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 348 PM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 4:23 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT TUE JUL 3 2012
GAZ087-088-100-032115-
BULLOCH-JENKINS-SCREVEN-
423 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 515 PM EDT...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SCARBORO TO
PARKERS...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...DOVER...EMMALANE...HERNDON...HOPEULIKIT...MIDDLEGROUND...
MILLEN...PERKINS...PORTAL...ROCKY FORD...SCARBORO...WESTSIDE AND
WOODCLIFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3295 8182 3294 8180 3258 8158 3246 8194
3251 8197 3257 8203 3261 8201 3266 8209
3282 8215
TIME...MOT...LOC 2023Z 062DEG 8KT 3276 8189 3267 8177Local storm report, Jul 3, 4:34 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 2 ENE GUYTON 32.34N 81.37W
07/03/2012 EFFINGHAM GA FOREST SERVICE
THE GEORGIA FORESTRY COMMISSION REPORTED A FEW LARGE
LIMBS DOWN. LIMBS WERE GREATER THAN 6 INCHES IN
DIAMETER.
&&
EVENT NUMBER CHS1200449
DPBSpecial weather statement, Jul 3, 4:39 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EDT TUE JUL 3 2012
GAZ100-101-116-138-032130-
BULLOCH-EFFINGHAM-INLAND BRYAN-INLAND LIBERTY-
439 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...
EFFINGHAM...LIBERTY AND BRYAN COUNTIES THROUGH 530 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LEEFIELD TO
BLITCHTON...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...BROOKLET...DENMARK...ELLABELL...GEORGIA SOUTHERN...
GROVELAND...LANIER...LEEFIELD...NEVILS...PEMBROKE...REGISTER...
STATESBORO AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3246 8194 3248 8155 3244 8153 3242 8154
3236 8148 3209 8139 3194 8156 3214 8178
3218 8178 3223 8181 3224 8184
TIME...MOT...LOC 2040Z 045DEG 7KT 3242 8159 3216 8144Special weather statement, Jul 3, 4:41 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 441 PM EDT TUE JUL 3 2012 SCZ042-047-032130- HAMPTON-INLAND JASPER- 441 PM EDT TUE JUL 3 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER COUNTIES THROUGH 530 PM EDT... AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR GRAYS ... NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CUMMINGS...EARLY BRANCH...FURMAN...GARNETT...GILLISONVILLE...GRAYS... MCPHERSONVILLE...PINELAND...ROBERTVILLE...SCOTIA AND SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... DIME SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3248 8099 3266 8136 3282 8109 3277 8089 TIME...MOT...LOC 2041Z 026DEG 2KT 3269 8107
Local storm report, Jul 3, 4:44 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
444 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 2 ENE GUYTON 32.34N 81.37W
07/03/2012 E0.70 INCH EFFINGHAM GA FOREST SERVICE
THE GEORGIA FORESTRY COMMISION REPORTED DIME SIZE HAIL.
&&
EVENT NUMBER CHS1200450
DPBSpecial weather statement, Jul 3, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 542 PM EDT TUE JUL 3 2012 GAZ100-115-116-032230- BULLOCH-EVANS-INLAND BRYAN- 542 PM EDT TUE JUL 3 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EVANS...BULLOCH AND BRYAN COUNTIES THROUGH 630 PM EDT... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM AKINS TO BAY ... NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BAY...BROOKLET...DENMARK...GROVELAND...NEVILS AND PEMBROKE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PENNY SIZE HAIL... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3242 8165 3216 8145 3207 8184 3238 8184 TIME...MOT...LOC 2143Z 239DEG 0KT 3234 8165 3219 8155
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:13 PM EDT | Special Weather Statement | CHS | Screven | 32 min |
| Jul 3, 2:26 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 64 min |
| Jul 3, 3:46 PM EDT | Special Weather Statement | CHS | Effingham | 44 min |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 56 min |
| Jul 3, 4:23 PM EDT | Special Weather Statement | CHS | Jenkins | 52 min |
| Jul 3, 4:39 PM EDT | Special Weather Statement | CHS | Bulloch | 51 min |
| Jul 3, 4:50 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 55 min |
| Jul 3, 5:51 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans | 54 min |
| Jul 3, 6:34 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans | 41 min |
| Jul 3, 6:57 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 48 min |
| Jul 3, 2:51 PM EDT | Special Weather Statement | CHS | Allendale | 24 min |
| Jul 3, 3:18 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 57 min |
| Jul 3, 3:34 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 56 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | CHS | Hampton | 49 min |
| Jul 3, 4:48 PM EDT | Coastal Flood Advisory | CHS | 5 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.